helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
justme4108

PD

9 posts in this topic

I TRULY HATE IS DIS EASE.  I AM PRAYING FOR A CURE A  HEALING COMPLETELY.  MEDS. SEEM TO GIVE ME UPSET STOMACH, AND I AM ASKING WHY ME??????????????????  WHERE  IS MY LIFE?

I PRAY EVERYDAY FOR A CURE OR STOP PROGRESSION IS REACHED. 

 

JUSTME4108 :cry:

 

Share this post


Link to post
Share on other sites

Hello and welcome, justme4108,

 

I'm sure there are many here who have felt the way you do now. I know I have. It sounds as if you've been just diagnosed or have been dealing with it on your own for a long time. It is my experience that as you share whatever you feel, you will find support here. When you feel like talking a little more, we'd love to hear a little background such as age, age at diagnosis, what you've tried medication and otherwise for your symptoms.

 

Not everybody has all the symptoms. Some people take levodopa, others take medications known as agonists. I have falling and balance and swallowing issues, but not a great deal of rigidity, for example. I have the depression and anxiety in spades. I take carbidopa/levodopa 25/100 one tab every two hours from 7:30 AM to 9:30 PM, and can't take agonists. I am tired much of the time and have learned how to pace myself.

 

I am on disability; others are still able to work or are struggling trying to get disability. Whatever your problems, there are those among us who have had them, too. Please know that you are welcome to share any time, and we will support you as best we can.

 

Dianne

3 people like this

Share this post


Link to post
Share on other sites

Justme4108,

 

I agree with Dianne. Share some details when your ready. Having an outlet to share whats going on helps a little. Others often have good ideas to. 

 

I still work and have kids at home. Much of my future remains unclear. I don't have the same faith to pray for healing, but I do have faith to know God is with me through it and there must be a reason. I'm sure there are some people that will not appreciate that. I guess I have more frustration out of someone mistreating me or others than I am about having PD. My PD is early on tho. 

Share this post


Link to post
Share on other sites

i can only back up what diane and dinnes have already said.  this is a safe place, and you can find lots of information from others with PD that will help you understand a bit more; and a little more information from you would be helpful.   because you are a newbie, perhaps that means you are just starting out on your medications.  when i started out on sinemet  about a year after diagnoses, and about 10 years into the disease, i found the side effects of the drug to be awful, but my neurologist asked that i stick with it if possible ( sinemet has been known to have terrible gastrointestinal side effects ), and they would go away.   he was right,  after about 3 weeks my stomach issues abated, as did the headache etc.   now it has taken care of the most obvious and annoying symptom of PD, and it has changed everything for the better.   much, much better.    whatever med. you are on, it too may calm down after awhile.    you do not say the timeline of your drug intake, so it is hard to try and guess, but if it is less than a month, you may have much better times just right around the corner.    best of luck to you, and you have found a wonderful site !    lu   

1 person likes this

Share this post


Link to post
Share on other sites

Thanks to much for the replies, I do appreciate the response and support and understanding from you all.

Look to hear from me soon.

 

justme is smiling anyhow :-P

2 people like this

Share this post


Link to post
Share on other sites

I think you are getting some good advice.  It is natural to feel down sometimes, but don't live there.  The darkest period of my life was probably the two months after my diagnosis.  Since then, I have decided to make the most of my life whatever my limitations.  I don't manage to do that at all times, but that attitude helps me to get up again when I am down. 

 

There are a lot of people on this forum who know exactly what you are feeling.  Don't ever feel alone in your condition.  Many of us pray for the others with this condition, and I truly hope you can find the strength you need to win your own daily victories over PD.  God bless you.

1 person likes this

Share this post


Link to post
Share on other sites

I will be praying for you, here is exactly where you need to be!  There is no where else you'll get the support, information and understanding than here.

Share this post


Link to post
Share on other sites

Billy Joel wrote in one of his anthem songs, "to wait til your second wind comes along..." Each crisis I have experienced eventually subsides a bit and allows me to refocus and continue the battle before me. I hope the same for you. Sometimes our best tool to fight against any foe is just to outlive it....you are making the right choice to share your frustration with like minded people who understand.

 

And when you do receive your second wind ....and I know you will.....and find yourself able to deal with whatever is your nemesis, suddenly you discover capacity and stengths you never knew existed within you...irrespective of disease or depression..it will be so undeniable that you will find yourself extending your hand to someone who is awaiting his "second wind"....and then, softly emerges the answer to your question...and you will know "why you".....

 

I firmly believe the strongest of spirits receive the harshest challenges...for it is we who can serve and nourish others eventually. Yeah, PD is the pits...but if it gives us empathy, commiseration, wisdom, patience, kindness, ...it just might not be too bad a trade off....

 

I in no way want to diminish your agony.....I am only feebly trying to say I understand. Once you are able to lift your eyes a bit and look at the horizon, it will become more clear....I wish you well, my friend.

Share this post


Link to post
Share on other sites

Resilience becomes instinctive and I have made it my new middle name. In the 1990's, I told my doctor at the time that my middle name was constipation!

 

Dianne

1 person likes this

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now